# SDR NACA201503160016

- Difficulty date: March 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BELT FRAME AT STRINGER CLIP BS 767, S9R.  REPAIRED CRACKED BELT FRAME AT STRINGER CLIP BS 767, STR9R IAW SB 53-1216, FIG 8, REV 1.
